MathSciNet Relay Station
MathSciNet bibliographic data
MR1810778 (2001k:35259) 35Q53 (35J10 35P05)
Molchanov, S.; Novitskii, M.; Vainberg, B. First KdV integrals and absolutely continuous spectrum for 1-D Schrödinger operator. Comm. Math. Phys. 216 (2001), no. 1, 195–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement